RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2003, Volume 10, Number 3, Pages 82–105 (Mi da139)  

This article is cited in 3 scientific papers (total in 3 papers)

A criterion for the implicit Sheffer property in three-valued logic

E. A. Orekhova

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (292 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.716
Received: 17.06.2003

Citation: E. A. Orekhova, “A criterion for the implicit Sheffer property in three-valued logic”, Diskretn. Anal. Issled. Oper., Ser. 1, 10:3 (2003), 82–105

Citation in format AMSBIB
\Bibitem{Ore03}
\by E.~A.~Orekhova
\paper A criterion for the implicit Sheffer property in three-valued logic
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2003
\vol 10
\issue 3
\pages 82--105
\mathnet{http://mi.mathnet.ru/da139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2020834}
\zmath{https://zbmath.org/?q=an:1033.03016}


Linking options:
  • http://mi.mathnet.ru/eng/da139
  • http://mi.mathnet.ru/eng/da/v10/s1/i3/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Starostin, “Implicit precomplete classes and a criterion of implicit completeness in the three-valued logic”, Moscow University Mathematics Bulletin, 73:2 (2018), 82–84  mathnet  crossref  mathscinet  zmath  isi
    2. M. V. Starostin, “On some implicitly precomplete classes of monotone functions in $P_k$”, Discrete Math. Appl., 30:1 (2020), 45–51  mathnet  crossref  crossref  isi  elib
    3. M. V. Starostin, “Some implicitly precomplete classes of functions of three-valued logic preserving subsets”, Moscow University Mathematics Bulletin, 73:6 (2018), 245–248  mathnet  crossref  mathscinet  zmath  isi
  • Дискретный анализ и исследование операций
    Number of views:
    This page:164
    Full text:75
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020